# SDR 02FDEA00685

- Difficulty date: August 30, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 32,762 hours, 23,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 7R CLIP AT BS 720F HAS ELONGATED HOLE IN CLIP AND FRAME.  R&R STRINGER CLIP PER SRM 51-30-2.
